# SDR 08FDEA00670

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N51361
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BY L2 DOOR, BETWEEN STATION 680 TO 700, LBL 60, WL 208 HAS   CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF SRM 53-00-51, FIGURE 101, DETAIL III LIMITS, L=1.5 INCH, W= 1 INCH, D= 100 PERCENT.  FABRICATED NEW SUPPORT ON MAE TRAVELER NR T7/713362, FROM 7075-0  .050C, HEAT TREATED TO T6.  REMOVED AND REPLACED SUPPORT (PN: 143N5136-1) IAW SRM 51-40-02 AND 51-40-05.  THIS IS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP ACTION REQUIRED.
